# SDR CALA2022032500784

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 87,896 hours, 34,027 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Part number: NA
- Part serial: NA
- Condition: Odor
- Location: Ee Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EXHAUST FUMES IN COCKPIT SMOKE ODOR FORM PICTURES. CARTRIDGES. REF. AMM-21-21-41/401 CONFIG 00. ACCOMPLISHED REMOVAL/INSTALLATION OF BOTH RECIRCULATION FILTER CARTRIDGES. REF. AMM-21-21-41/401 CONFIG 00. ACPLISHED TASK CARD 05-50-00-810-831-A NO ODOR NOTED
